MathSciNet Relay Station
MathSciNet bibliographic data
MR2519660 (2010h:42049) 42C05 (39A10 41A21 41A60)
Aptekarev, A. I.; Kalyagin, V. A.; Saff, E. B. Higher-order three-term recurrences and asymptotics of multiple orthogonal polynomials. Constr. Approx. 30 (2009), no. 2, 175–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement